Exponential stability of a class of nonlinear difference equations in Banach spaces

Bay, Nguyen Sinh, Van Hien, Le and Trinh, Hieu 2017, Exponential stability of a class of nonlinear difference equations in Banach spaces, Communications of the Korean Mathematical Society, vol. 32, no. 4, pp. 851-864, doi: 10.4134/CKMS.c160038.

Attached Files
Name Description MIMEType Size Downloads

Title Exponential stability of a class of nonlinear difference equations in Banach spaces
Author(s) Bay, Nguyen Sinh
Van Hien, Le
Trinh, HieuORCID iD for Trinh, Hieu orcid.org/0000-0003-3438-9969
Journal name Communications of the Korean Mathematical Society
Volume number 32
Issue number 4
Start page 851
End page 864
Total pages 14
Publisher Korean Mathematical Society
Place of publication Seoul, Republic of Korea
Publication date 2017-01-01
ISSN 1225-1763
2234-3024
Language eng
DOI 10.4134/CKMS.c160038
Field of Research 0101 Pure Mathematics
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2017, Korean Mathematical Society
Persistent URL http://hdl.handle.net/10536/DRO/DU:30104765

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 62 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Wed, 15 Nov 2017, 09:29:53 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.